# SDR AALA202203232678

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A320*
- Aircraft serial: 5763
- Aircraft time: 26,902 hours, 10,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CIDS PANEL WARNING, 3R DOOR CHECK SLIDE PRESSURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
